# SDR GUUA10080701

- Difficulty date: October 8, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 23,589 hours, 29,307 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR FAILED TO EXTEND WHEN GEAR HANDLE PLACED IN THE DOWN POSITION. RETURNED TO DEPARTURE. MANUALLY EXTENDED LANDING GEAR.  LANDED WITHOUT INCIDENT.  SECURED LOOSE CONNECTOR P200 AT LANDING GEAR CONTROL. OPERATIONAL CHECK NORMAL.
